# SDR ASCB201611080001

- Difficulty date: November 5, 2016
- Submitted: November 8, 2016
- Operation: General aviation
- Aircraft: N735A
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000319
- Aircraft time: 7,446 hours, 10,095 cycles
- Engine: Ge CF348E5
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Part number: 5A326513W
- Part serial: 1302403
- Condition: Failed
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT LT DOOR SLIDE FAILED THE OPERATIONAL CHECK. THE FAILURE WAS A RESULT OF FAILED VALVE WHICH WAS SEPARATED AT THE RIVET JOINT WHICH SEEMED TO BE A RESULT OF THE VALVE NOT SUSTAINING THE PRESSURE
